Weighted Ostrowski's Type Integral Inequalities for Mapping Whose First Derivative Is Bounded

Main Article Content

S. Fahad
M. A. Mustafa
Z. Ullah
T. Hussain
A. Qayyum


The aim of paper is to develop the inequalities for L, Lp and L1 norms. Applications for some special weight functions and Perturbed expressions are also determined via Chebychev functional. We recaptured the previous results for different weights.

Article Details


  1. N. S. Burnett, P. Cerone, S. S. Dragomir, J. Roumeliotis, A. Sofo, a Survey on Ostrowski Type Inequalities for Twice Differentiable Mappings and Applications, Inequal. Theory Appl. 1 (2001), 24-30.
  2. H. Budak, M. Z. Sarikaya, A. Qayyum, New Refinements and Applications of Ostrowski Type Inequalities for Mappings Whose nth Derivatives Are of Bounded Variation, TWMS J. Appl. Eng. Math. 11 (2021), 424-435.
  3. P. Cerone, A New Ostrowski Type Inequality Involving Integral Means Over End Intervals, Tamkang J. Math. 33 (2002), 109–118. https://doi.org/10.5556/j.tkjm.33.2002.290.
  4. S. S. Dragomir, Better Bounds in Some Ostrowski-Gruss Type Inequalities, Tamkang J. Math. 32 (2001), 211–216. https://doi.org/10.5556/j.tkjm.32.2001.376.
  5. D. S. Mitrinović, J. E. Pečarić, A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.
  6. M. Iftikhar, A. Qayyum, S. Fahad, M. Arslan, A New Version of Ostrowski Type Integral Inequalities for Different Differentiable Mapping, Open J. Math. Sci. 5 (2021), 353–359. https://doi.org/10.30538/oms2021.0170.
  7. M. A. Mustafa, A. Qayyum, T. Hussain, M. Saleem, Some Integral Inequalities for the Quadratic Functions of Bounded Variations and Application, Turk. J. Anal. Numb. Theory 10 (2022), 1–3. https://doi.org/10.12691/tjant-10-1-1.
  8. M. Matic, J. E. Pečarić, and N. Ujević, On New Estimation of the Remainder in Generalized Taylor’s Formula, Math. Inequal. Appl. 2 (1999), 343-361.
  9. J. Nasir, S. Qaisar, S. I. Butt, A. Qayyum, Some Ostrowski Type Inequalities for Mappings Whose Second Derivatives Are Preinvex Function via Fractional Integral Operator, AIMS Math. 7 (2022), 3303–3320. https://doi.org/10.3934/math.2022184.
  10. A. Ostrowski, Uber die Absolutabweichung einer differentienbaren Funktionen von ihren Integralmittelwert, Comment. Math. Helv. 10 (1938), 226–227.
  11. A. Qayyum, A Weighted Ostrowski Gruss Type Inequality for Twice Differentiable Mappings and Applications, Int. J. Math. Comput. 1 (2008), 63-71.
  12. A. Qayyum, M. Shoaib, M. Amer latif, A Generalized Inequality of Ostrowski Type for Twice Differentiable Bounded Mappings and Applications, Appl. Math. Sci. 8 (2014), 1889-1901.
  13. A. Qayyum, I. Faye, M. Shoaib, M. A. Latif, A Generalization of Ostrowski Type Inequality for Mappings Whose Second Derivatives Belong to L1 (ˆJ, ˇk) and Applications, Int. J. Pure Appl. Math. Sci. 98 (2015), 169-180.
  14. A. Qayyum, A. R. Kashif, M. Shoaib, I. Faye, Derivation and Applications of Inequalities of Ostrowski Type for n-Times Differentiable Mappings for Cumulative Distribution Function and Some Quadrature Rules, J. Nonlinear Sci. Appl. 9 (2016), 1844-1857.